# SDR ASAA2017111222517

- Difficulty date: November 12, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 29,657 hours, 8,879 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Processor
- Part number: 3012803
- Part serial: 3342
- Condition: Failed
- Location: E&E Bay
- Part time: 29,653 hours, 8,877 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CRUISE, ON TWO SEPARATE OCCASIONS, RT WING TANK FUEL GUAGE BLANKED FOR UP TO TWO MINUTES. GROUNDED - YES. ACCOMPLISHED FQIS BITE PROC, FOUND FAULT CODE 28-41209 PROCESSOR FAILED REF FIM 28-41 TASK 801. REMOVED & REPLACED FUEL QTY UNIT PROCESSOR REF AMM 28-41-81. ACCOMPLISHED OPERATIONAL TEST & FQIS BITE PROC, NO FAULTS SHOWN IN CURRENT STATUS AND GND TEST COMPLETE PASS, REF AMM 28-41-00-710-801.
